| Model Number |
RBYLP0310 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal bleed (gi bleed) of the gastroduodenal artery (gda) using ruby coil lps and a non-penumbra.During the procedure, a ruby coil lp would not advance out from the friction lock within its introducer sheath.Therefore, it was removed.The procedure was completed using a new ruby coil lp.There was no report of an adverse effect to the patient.